MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SHERLOCK 3CG; PATIENT POSITIONING SENSOR

C.R. BARD, INC. (BASD) -3006260740 SHERLOCK 3CG; PATIENT POSITIONING SENSOR
Model Number N/A
Medical Device Problem Codes Product Quality Problem (1506); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported, waveform not reading correctly when placing picc.Doesn't have other sensors.Have tried multiple ultrasounds and having the same issue on each.Biomed not able to test unit.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During evaluation, the reported issue of waveform not reading correctly when placing picc was confirmed.There is a cut in the usb cable jacket that exposes the braided shielding.The usb cable is discolored.The usb port on the end of the sensor cable is bent at an upward angle.The sherlock sensor stops functioning when the usb cable end strain relief is moved.The root cause is material failure of the usb cable due to device use.

Brand Name
SHERLOCK 3CG
Common Device Name
PATIENT POSITIONING SENSOR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24251492
Report Number3006260740-2026-00431
Device Sequence Number13166377
Product Code LJS
UDI-Device Identifier00801741163043
UDI-Public(01)00801741163043(11)221212
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K061240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9770352
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown